On certain bounds and limits for prime numbers

József Sándor
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 18, 2014, Number 1, Pages 1—5
Download full paper: PDF, 165 Kb

Details

Authors and affiliations

József Sándor
Babeș-Bolyai University, Department of Mathematics
Str. Kogălniceanu nr. 1, 400084 Cluj-Napoca, Romania

Abstract

We will consider various limits and inequalities connected with the n-th prime number.

Keywords

  • Arithmetic functions
  • Primes
  • Estimates

AMS Classification

  • 11A25
  • 11N37

References

  1. Alzer, H., J. Sándor, On a binomial coefficient and a product of prime numbers, Appl. Anal. Discr. Math. , Vol. 5, 2011, 87–92
  2. Gupta, H., S. P. Khare, On {k^2\choose k} and the product of the first k primes, Univ. Beograd Publ. Elektr. Fak. Ser. Mat. Fiz., Vol. 577–598, 1977, 25–29.
  3. Goldston, D. A., J. Pintz, C. Y. Yildirim, Primes in tuples I, Annals of Math. , Vol. 170, 2009, 819–862
  4. Mitrinović, D. S., J. Sándor, B. Crstici. Handbook of number theory , Kluwer Acad. Publ., 1996
  5. Panaitopol, L. An inequality concerning the prime numbers, Notes on Number Theory and Discrete Mathematics, Vol. 5, 1999, No. 2, 52–54.
  6. Panaitopol, L. An inequality involving prime numbers, Univ. Beograd Publ. Elektrotehn. Fak. Ser. Mat., Vol. 11, 2000, 33–35.
  7. Rosser, J. B., L. Schoenfeld, Approximate formulas for some functions of prime numbers, Illinois J. Math. , Vol. 6, 1962, 64–94.
  8. Sándor, J., A. Verroken, On a limit involving the product of prime numbers, Notes on Number Theory and Discrete Mathematics , Vol. 17, 2011, No. 2, 1–3.
  9. Sándor, J. Selected chapters of geometry, analysis and number theory, classical topics in new perspectives, Lambert Acad. Publ., 2008
  10. Westzynthius, E. Uber die Verteilung der Zahlen die zu den ersten Primzahlen teilerfremd sind, Comm. Phys. Math. Soc. Fenn. , Helsingfors, Vol. 5, 1931, 1–37

Related papers

Cite this paper

APA

Sándor, J. (2012). On certain bounds and limits for prime numbers. Notes on Number Theory and Discrete Mathematics, 18(1), 1-5.

Chicago

Sándor, József. “On Certain Bounds and Limits for Prime Numbers.” Notes on Number Theory and Discrete Mathematics 18, no. 1 (2012): 1-5.

MLA

Sándor, József. “On Certain Bounds and Limits for Prime Numbers.” Notes on Number Theory and Discrete Mathematics 18.1 (2012): 1-5. Print.

Comments are closed.